U.S. doctors online nowAsk doctors free
MO
A 32-year-old female asked:

i've only been urinating like twice a day little output i also have pain on right side could there be something wrong with kidney i was toxic w/lithium?

2 doctor answers6 doctors weighed in
Dr. Stuart Flechner
Urology 46 years experience
Possibly: You need to discuss these symptoms with your primary care doctor who can further evaluate your condition and determine if further testing is needed.
Dr. Donald McCarren
Neurology 36 years experience
Lithium toxicity?: You do not list any medical conditions associated with lithium use. Assuming your info is correct, acute lithium toxicity usually presents with: diarrhea dizziness nausea stomach pains vomiting weakness you may also have central nervous system symptoms depending on how much lithium you took: coma hand tremors incoordination muscle twitches slurred speech seizures please seek medical help asap.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 16, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.